MathSciNet Relay Station
MathSciNet bibliographic data
MR1741037 (2001b:46065) 46F25 (35J65 46F99)
Delcroix, Antoine; Scarpalezos, Dimitris Topology on asymptotic algebras of generalized functions and applications. Monatsh. Math. 129 (2000), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement